Has PrEP (Truvada) for HIV- guys changed your sluttiness...?
Hello December 11, 2017, 07:53:14 pm *
Welcome, Guest. Please login or register.
 
   Home   Help Arcade Login Register  
Pages: [1]   Go Down
  Print  
Author Topic: Has PrEP (Truvada) for HIV- guys changed your sluttiness...?  (Read 194 times)
0 Members and 1 Guest are viewing this topic.
(Hidden)

« on: October 11, 2017, 04:13:52 am »

From personal experience, and in talking with other HIV- guys (friends and fuck buddies...) who have always loved bareback sex, but who always tried to be somewhat selective in who you had sex with, the knowledge and comfort of being on a daily PrEP regime (more than two years on PrEP for me...) has tended to make me more slutty and somewhat less concerned about who I have sex with. Unless I am really comfortable and trusting of a possible sex partner today, I tend NOT to play with guys who simply state they are "Negative". And I will ABSOLUTELY avoid those who state their HIV status as "Unsure" or "Don't care". But other than those exceptions, I will fuck with almost anyone these days who meet my body, personality, and personal preferences. That means that the majority of guys I play with these days are either "Undetectable" or "Neg and on PrEP". The "PrEP" status/preference (at least here in Australia...) requires a MANDATORY 3-monthly series of test (HIV, STD's etc.) in order to obtain your next 3 months supply, and if my buddy is a daily PrEP user then I am far, FAR more comfortable these days.

So... has PrEP changed your sex life, and perhaps made you a lot more slutty than perhaps you were before?
Logged


(Hidden)

« Reply #1 on: October 14, 2017, 03:09:03 am »

Am on prep for 4 days now.  Getting headaches and nausea.  This will pass, right?
Logged


(Hidden)

« Reply #2 on: October 17, 2017, 05:56:20 am »

It seems that just a FEW people will have some initial side effects for a couple of weeks, and then things will settle down. VERY few guys will have ongoing side effects. For me, and for my partner, we had absolutely no inityial, OR ongoing, side effects, so maybe you are one of the few unlucky ones. Hopefully it will all have passed within about two weeks. If not, I would suggest you go have your doctor do some tests.
Logged


(Hidden)

« Reply #3 on: October 20, 2017, 08:36:23 pm »

I don't think it has muxh but then I was a fairly big slut. I am mostly a bottom and have always liked getting fucked raw since my first time.
Logged


(Hidden)

« Reply #4 on: November 06, 2017, 05:18:44 am »

I don't think so. And to point out another serious side-effect is having rashes all over the body.
Logged


(Hidden)

« Reply #5 on: November 06, 2017, 06:53:10 am »

Slut is always a slut, not bother the HIV or PrEP.
Our world is full of male slut and female slut.
Logged



Wooow
(Hidden)

« Reply #6 on: November 08, 2017, 08:39:44 am »

Hmmm...I think it made me comfortable with having lots of sex. But it also made me more suspicious of people who didn't get regular testing. Just because I found myself getting tested every 2-3 months while on PreP.
Logged


Pages: [1]   Go Up
  Print  

* Permissions
You can't post new topics.
You can't post replies.
You can't post attachments.
You can't modify your posts.
BBCode Enabled
Smilies Enabled
[img] Enabled
HTML Disabled

 
Jump to:  

Related Topics
Subject Started by Replies Views Last post
PrEP - Truvada HIV & AIDS olsonna0 16 3369 Last post July 11, 2015, 01:58:23 am
by MrMazda
Chicken Prep Jokes & Funny Stuff coryzinho 1 392 Last post March 24, 2015, 06:03:04 pm
by coryzinho
What do you know about PrEP? Health & Fitness harryme 1 1610 Last post March 27, 2016, 03:47:51 pm
by MrMazda
Truvada as PrEP outside of the U.S. Sex & Relationships lookaround64 7 1734 Last post November 20, 2016, 05:44:14 am
by farkme
PREP to do BB Sex & Relationships fistsafe 7 769 Last post February 21, 2017, 12:44:54 am
by myrea